# SDR 2003FA0000869

- Difficulty date: July 30, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N1540
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 580
- System (JASC): 2210 · Autopilot System
- Part: Housing
- Part number: AC66375
- Part serial: 1015
- Condition: Cracked
- Location: Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO BODY, CRACK IN LOWER FLANGE AREA.
